# SDR AALA202409046212

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 35,494 hours, 15,240 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11534261M900
- Part serial: 03729
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PORTABLE ELT FAILED CONTINUITY TEST. REMOVED AND REPLACED PORTABLE ELT. PER TASK CARDS 99T20025003 AND 99L20025003 OPERTIONAL CHECK GOOD.
